# SDR RRXA11442

- Difficulty date: July 30, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 57727879
- Condition: Cracked
- Location: Sta 280 L21 L20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND WEB CRACKED AT STA 280 L21L TO L20L.  *** CORRECTIVE ACTION *** FABRICATED AND INSTALLED REPLACEMENT PART PER DHSK 873948.
